# SDR 9604586628

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 421897
- Condition: Failed
- Location: Lt/Rt Anti-Skid
- Part time: 14,698 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, ANTI-SKID LIGHTS ILLUMINATED ON BOTH THE PILOTS AND SECOND OFFICER'S PANEL.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE ANTI-SKID CONTROL UNIT AND OPERATIONAL CHECK GOOD.
